# SDR MAC070707

- Difficulty date: July 14, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 262
- Aircraft time: 23,945 hours, 23,198 cycles
- Engine: Pwa PW120
- System (JASC): 5751 · Ailerons
- Part: Tee Fitting
- Condition: Corroded
- Location: Aileron
- Component: Aileron, Aerosp
- Component part number: S5761025000101
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEVEL 2, CORROSION WAS FOUND ON THE (T-FITTINGS) ATTACHING THE RIBS TO THE SPAR. THE FITTINGS AFFECTED ARE LOCATED AT RT IB, CENTER, AND OB HINGE FITTINGS. THE PROBABLE CAUSE IS DISSIMILAR MATERIALS (STEEL BOLTS IN ALUMINUM ALLOYED FITTINGS). THE FITTINGS WERE REPLACED AT RIBS 4, 11/12, AND 19.  REFERENCE ATR42 SRM 57-61-10 FIG 101  RT AILERON.
